# SDR HNAA2018080800184

- Difficulty date: August 4, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 34,084 hours, 29,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT, EMERGENCY LIGHT WAS INOPERATIVE.  R & R THE NR 4 INVERTER IAW AMM 33-50-11-04.
